Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS Omaha, NE

April 26, 20164 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 26, 2016, 5:39 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 5:39 PM CDT (22:39 UTC)
Expired
Apr 26, 2016, 6:30 PM CDT
In force
51 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Gage County, NE, Jefferson County, NE, Lancaster County, NE, Saline County, NE

The radar

The Omaha radar (KOAX), 113 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:45 PM CDTHAIL 12 Sw De Witt, NE
Apr 26, 6:10 PM CDTHAIL 0.5Wilber, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

131 
WUUS53 KOAX 262239
SVROAX
NEC067-095-109-151-262330-
/O.NEW.KOAX.SV.W.0015.160426T2239Z-160426T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
539 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
  NORTHWESTERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...
  SOUTHWESTERN LANCASTER COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 630 PM CDT

* AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PLYMOUTH...OR
  12 MILES WEST OF BEATRICE...MOVING NORTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRETE...WILBER...DORCHESTER...DE WITT...PLYMOUTH...CLATONIA...SWANTON...11
  MILES WEST OF WILBER...CUB CREEK RECREATIONAL AREA...SWAN CREEK
  WILDLIFE MANAGEMENT AREA...OLIVE CREEK STATE RECREATION AREA AND
  WALNUT CREEK RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4024 9681 4022 9712 4066 9723 4067 9682
TIME...MOT...LOC 2239Z 169DEG 28KT 4031 9698 

HAIL...1.25IN
WIND...60MPH
 
$$

MILLER
6 follow-up statements
902 
WWUS53 KOAX 262244
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
544 PM CDT TUE APR 26 2016

NEC067-095-109-151-262330-
/O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-JEFFERSON NE-GAGE NE-LANCASTER NE-
544 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN SALINE...NORTHEASTERN JEFFERSON...NORTHWESTERN GAGE AND
SOUTHWESTERN LANCASTER COUNTIES...

AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DE WITT...OR 14
MILES NORTHWEST OF BEATRICE...MOVING NORTH AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DORCHESTER...DE WITT...PLYMOUTH...CLATONIA...SWANTON...11
MILES WEST OF WILBER...CUB CREEK RECREATIONAL AREA...SWAN CREEK
WILDLIFE MANAGEMENT AREA...OLIVE CREEK STATE RECREATION AREA AND
WALNUT CREEK RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4024 9681 4022 9712 4066 9723 4067 9682
TIME...MOT...LOC 2244Z 179DEG 38KT 4040 9696 

HAIL...1.75IN
WIND...60MPH
 
$$

MILLER
469 
WWUS53 KOAX 262250
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
550 PM CDT TUE APR 26 2016

NEC067-095-109-151-262330-
/O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-JEFFERSON NE-GAGE NE-LANCASTER NE-
550 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN SALINE...NORTHEASTERN JEFFERSON...NORTHWESTERN GAGE AND
SOUTHWESTERN LANCASTER COUNTIES...

AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILBER...OR 16
MILES NORTHWEST OF BEATRICE...MOVING NORTH AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DORCHESTER...DE WITT...PLYMOUTH...CLATONIA...SWANTON...11
MILES WEST OF WILBER...CUB CREEK RECREATIONAL AREA...SWAN CREEK
WILDLIFE MANAGEMENT AREA...OLIVE CREEK STATE RECREATION AREA AND
WALNUT CREEK RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4024 9681 4022 9712 4066 9723 4067 9682
TIME...MOT...LOC 2250Z 179DEG 30KT 4044 9696 

HAIL...1.75IN
WIND...60MPH
 
$$

MILLER
838 
WWUS53 KOAX 262300
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT TUE APR 26 2016

NEC095-262310-
/O.CAN.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
JEFFERSON NE-
600 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4035 9683 4035 9713 4066 9723 4067 9682
TIME...MOT...LOC 2300Z 170DEG 25KT 4051 9697 

$$

NEC067-109-151-262330-
/O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-GAGE NE-LANCASTER NE-
600 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN SALINE...NORTHWESTERN GAGE AND SOUTHWESTERN LANCASTER
COUNTIES...

AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILBER...OR 20
MILES NORTHWEST OF BEATRICE...MOVING NORTH AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DORCHESTER...DE WITT...CLATONIA...SWANTON...SWAN CREEK
WILDLIFE MANAGEMENT AREA...OLIVE CREEK STATE RECREATION AREA AND
WALNUT CREEK RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4035 9683 4035 9713 4066 9723 4067 9682
TIME...MOT...LOC 2300Z 170DEG 25KT 4051 9697 

HAIL...1.75IN
WIND...60MPH
 
$$

MILLER
887 
WWUS53 KOAX 262312
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
612 PM CDT TUE APR 26 2016

NEC067-109-151-262330-
/O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-GAGE NE-LANCASTER NE-
612 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN SALINE...NORTHWESTERN GAGE AND SOUTHWESTERN LANCASTER
COUNTIES...

AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALLAM...OR 19
MILES SOUTHWEST OF LINCOLN...MOVING NORTH AT 40 MPH. THE STORM NEAR 
WILBER HAD WEAKENED. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DE WITT...CLATONIA AND OLIVE CREEK STATE RECREATION
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4035 9683 4036 9702 4066 9705 4067 9682
TIME...MOT...LOC 2312Z 183DEG 37KT 4056 9684 

HAIL...1.00IN
WIND...<50MPH
 
$$

MILLER
114 
WWUS53 KOAX 262320
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
620 PM CDT TUE APR 26 2016

NEC067-109-151-262330-
/O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-GAGE NE-LANCASTER NE-
620 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN SALINE...NORTHWESTERN GAGE AND SOUTHWESTERN
LANCASTER COUNTIES...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
CRETE...OR 15 MILES SOUTHWEST OF LINCOLN...MOVING NORTH AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...CLATONIA AND OLIVE CREEK STATE RECREATION AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4045 9683 4049 9700 4066 9702 4067 9682
TIME...MOT...LOC 2320Z 169DEG 28KT 4062 9686 

HAIL...1.00IN
WIND...<50MPH
 
$$

MILLER
233 
WWUS53 KOAX 262323
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
623 PM CDT TUE APR 26 2016

NEC067-109-151-262333-
/O.EXP.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-GAGE NE-LANCASTER NE-
623 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALINE...
NORTHWESTERN GAGE AND SOUTHWESTERN LANCASTER COUNTIES WILL EXPIRE AT
630 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4045 9683 4049 9700 4066 9702 4067 9682
TIME...MOT...LOC 2322Z 169DEG 28KT 4062 9686 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:44 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 26, 2:44 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
244 PM CDT TUE APR 26 2016

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 243 PM CDT TUE APR 26 2016

POTENTIAL FOR SEVERE THUNDERSTORMS LOOMS THROUGH THIS EVENING.
SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES UPPER LOW CENTERED ON
THE WY/CO BORDER...WITH ELONGATED 500MB HEIGHT FALLS THROUGH CO/NM.
UPPER-LEVEL JET STREAK HAD ROUNDED THE BASE OF THE LOW AND ALSO HAD
WEAKENED...WITH SPEEDS UP TO 95KT IN AZ/NM.  850MB LOW WAS CENTERED
IN EASTERN CO...WITH WARM FRONT EXTENDING ALONG THE KS-NEB BORDER
AND DRYLINE FROM NORTH CENTRAL KS THROUGH WESTERN OK/CENTRAL TX.
AHEAD OF THE DRYLINE AND WARM FRONT...8C+ MOISTURE PLUME EXTENDED
ACROSS EASTERN NEB/CENTRAL-EASTERN KS/OK...WITH UP TO 45KT
SOUTHWESTERLY LOW-LEVEL JET.  700-500MB LAPSE RATES OF 20C+ EXTENDED
THROUGH KS/OK INTO CENTRAL NEB AND CENTRAL MO...WITH LOWER LAPSE
RATES IN EASTERN NEB/EASTERN KS IN AREA AFFECTED BY MORNING
CONVECTION.  AT 18Z...SURFACE LOW WAS CENTERED IN CENTRAL NEB...WITH
OUTFLOW BOUNDARY EXTENDING FROM N OF KSLN TO NEAR KEMP...AND LIKELY
SYNOPTIC WARM FRONT EVIDENT FROM NEAR KCNK TO NEAR KMYZ TO NORTH OF
KFNB TO NEAR KICL.

MAIN FORECAST CONCERN IS CONVECTIVE POTENTIAL THROUGH THIS
EVENING...AND AGAIN TOMORROW.  MORNING CONVECTION IN SOUTHEAST
NEB/EASTERN KS/WESTERN MO THREW AN OUTFLOW BOUNDARY DOWN THAT
SUPPRESSED THE WARM SECTOR SOUTHWARD INTO KS.  SOME RECOVERY HAS
OCCURRED THROUGH THE DAY...WITH GHOST OF A SYNOPTIC WARM FRONT INTO
SOUTHEAST NEB...THOUGH RAP ANALYSIS INDICATES CAP IS STILL IN PLACE
AND UNCAPPED WARM SECTOR IS STILL IN CENTRAL KS.  WITH A COUPLE MORE
HOURS OF HEATING AND RECOVERY...IT REMAINS POSSIBLE FOR THAT WARM
SECTOR TO RECOVER IN OUR FAR SOUTHERN COUNTIES IN NEB...ALONG AND
SOUTH OF THE SYNOPTIC WARM FRONT...WHICH WOULD RAISE THE POTENTIAL
FOR SURFACE-BASED CONVECTION AND ALL ATTENDANT THREATS.  NORTH OF
THE WARM FRONT...POTENTIAL STILL EXISTS FOR HAILERS THROUGH THE
EVENING AS CONVECTION GETS GOING.  THREAT FOR TORNADOES IS
CONDITIONAL ON DESTABILIZATION...BUT HIGH ENOUGH TO BE INCLUDED IN A
TORNADO WATCH FOR A FEW COUNTIES IN SOUTHEASTERN NEB.

SHOWERS AND THUNDERSTORMS WILL GROW UPSCALE THIS EVENING...AND WITH
UPPER-LEVEL LOW IN NO HURRY TO EXIT...MAY REGENERATE AND PERSIST
THROUGH THE NIGHT IN SOME LOCATIONS.  HEAVY RAIN WILL REMAIN A
THREAT TONIGHT...WITH PERIODS OF SHOWERS AND THUNDERSTORMS.

UPPER LOW IS PROGGED TO ROTATE INTO CENTRAL NEB ON
WEDNESDAY...DRAWING A WARM SECTOR INTO EASTERN NEBRASKA/WESTERN IA
IN THE AFTERNOON.  THOUGH THREATS ARE LOWER ON WEDNESDAY...RISK OF
SURFACE-BASED CONVECTION DOES EXIST...WITH THREATS FOR
HAIL...WIND...AND MAYBE EVEN A TORNADO OR TWO.  THREAT IS
CONDITIONAL ON GETTING SOME DESTABILIZATION DURING THE DAY IN BREAKS
BETWEEN ROUNDS OF CONVECTION.  RISK OF STORMS SHOULD WANE EARLIER IN
THE EVENING AS COOLER AIR DRAWS DOWN INTO EASTERN NEB/WESTERN IA
BEHIND THE EXITING LOW...BUT CHANCE OF AT LEAST SHOWERS SHOULD
LINGER THROUGH THURSDAY.

A SHORT BREAK IN THE CHANCES FOR PRECIPITATION FINALLY GIVES US A
BREATHER ON THURSDAY NIGHT AS NEXT UPPER LOW DIGS INTO THE WESTERN
US...BUT CHANCES FOR SHOWERS AND PERHAPS A RUMBLE OF THUNDER RETURN
THROUGH THE DAY ON FRIDAY.  HAVE LOWERED HIGHS FOR WEDNESDAY THROUGH
FRIDAY UNDER GENERALLY CLOUDY AND MURKY PATTERN.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 243 PM CDT TUE APR 26 2016

RAIN CHANCES RAMP UP QUICKLY FRIDAY NIGHT AND SATURDAY AS THE NEXT
UPPER LOW SLIDES TOWARD THE PLAINS...WITH FAIRLY HIGH CONFIDENCE IN
RAIN BUT LOW CONFIDENCE IN THUNDER. RIGHT NOW...IT LOOKS LIKE
EASTERN NEB/WESTERN IA WILL MOSTLY BE ON THE COOL SIDE OF THE
SURFACE LOW...WITH LOW RISK FOR THUNDER BUT CERTAINLY POTENTIAL FOR
RAIN. LOW WEAKENS AND PULLS AWAY AROUND MONDAY...WITH LITTLE OR NO
CHANCE OF RAIN BY MONDAY/TUESDAY.  TEMPERATURES REMAIN ON THE COOLER
SIDE THROUGH THE REST OF THE FORECAST.

&&

.AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z WEDNESDAY)
ISSUED AT 1230 PM CDT TUE APR 26 2016

GENERALLY VFR WEATHER IS EXPECTED THROUGH THE AFTERNOON UNTIL
THUNDERSTORMS DEVELOP IN KANSAS OR SOUTHEAST NEBRASKA AND MOVE
NORTH. THOSE STORMS WILL LIKELY HIGH KLNK AND KOMA BETWEEN 00Z AND
04Z...WITH ANOTHER ROUND EXPECTED AFTER 06Z. MVFR CIGS WILL
OVERSPREAD ALL OF EASTERN NEBRASKA AFTER 06Z...WITH AN OCCASIONAL
IFR CIG/VSBY IN SHOWERS/THUNDER. KOFK WILL LIKELY REMAIN UNDER
IFR SHOWERS MUCH OF WEDNESDAY MORNING WITH KLNK AND KOMA SEEING
MVFR CIGS BUT A DECREASE IN PRECIPITATION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...MAYES
LONG TERM...MAYES
AVIATION...DERGAN
Hazardous weather outlook, Apr 26, 3:16 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
316 PM CDT TUE APR 26 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-091-093-271030-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-NEMAHA-
RICHARDSON-
316 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. SOME OF
THOSE COULD BE SEVERE...WITH LARGE HAIL THE PRIMARY THREAT AND
ALSO A SMALL RISK OF DAMAGING WINDS. LOCALLY HEAVY RAIN ALSO IS
POSSIBLE.

THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN ON WEDNESDAY AFTERNOON
AND CONTINUE INTO THE EVENING. SOME OF THESE STORMS MAY BE
SEVERE...WITH LARGE HAIL THE PRIMARY RISK...AND ALSO A RISK FOR A
TORNADO OR TWO AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

CHANCES FOR AT LEAST ISOLATED THUNDERSTORMS RETURN ON FRIDAY
NIGHT THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE LOCALLY NEEDED TONIGHT AND WEDNESDAY.

NEZ078-088>090-092-271030-
SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-
316 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
THE MOST INTENSE STORMS WILL BE CAPABLE OF HAIL UP TO BASEBALL
SIZE...A TORNADO OR TWO...AND LOCALLY DAMAGING WINDS. LOCALLY
HEAVY RAIN ALSO IS POSSIBLE.

THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN ON WEDNESDAY AFTERNOON
AND CONTINUE INTO THE EVENING. SOME OF THESE STORMS MAY BE
SEVERE...WITH LARGE HAIL THE PRIMARY RISK...AND ALSO A RISK FOR A
TORNADO OR TWO AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

CHANCES FOR AT LEAST ISOLATED THUNDERSTORMS RETURN ON FRIDAY
NIGHT THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND WEDNESDAY.

MAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:09 AM CDTSpecial Weather StatementOAXJefferson36 min
Apr 26, 5:16 AM CDTSpecial Weather StatementOAXPawnee29 min
Apr 26, 4:57 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson33 min
Apr 26, 5:27 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson48 min
Apr 26, 5:58 PM CDTSpecial Weather StatementOAXPawnee, Richardson32 min
Apr 26, 6:18 PM CDTSpecial Weather StatementOAXLancaster42 min
Apr 26, 6:23 PM CDTSpecial Weather StatementOAXJohnson, Nemaha22 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.